Table of Contents Author Guidelines Submit a Manuscript
Research Article
Journal of Applied Mathematics
Volume 2015, Article ID 378087, 3 pages
http://dx.doi.org/10.1155/2015/378087
Corrigendum

Corrigendum to “Solving Dynamic Traveling Salesman Problem Using Dynamic Gaussian Process Regression”

School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, University Road, Westville, Private Bag X 54001, Durban, 4000, South Africa

Received 6 May 2015; Accepted 21 May 2015

Copyright © 2015 Stephen M. Akandwanaho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stephen M. Akandwanaho, Aderemi O. Adewumi, and Ayodele A. Adebiyi, “Corrigendum to “Solving Dynamic Traveling Salesman Problem Using Dynamic Gaussian Process Regression”,” Journal of Applied Mathematics, vol. 2015, Article ID 378087, 3 pages, 2015. https://doi.org/10.1155/2015/378087.